# SDR USAA20110412SB052

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE WIRE PULLED OUT OF THE EMERGENCY LIGHT AT SEAT 18.  MAINTENANCE FIXED BROKEN EMERGENCY LIGHT WIRE IN ASSOCIATION WITH BOEING SWPM.  OPS CHECKS GOOD.
